MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3544250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: baker¿s grade iii capsular contracture.(b)(4).
 
Event or Problem Description
It was reported that a female who underwent breast augmentation revision with a 250cc mentor memorygel breast implant experienced bilateral baker¿s grade iii capsular contracture post procedure.The capsular contracture was diagnosed via ultrasound examinations.As a result, patient underwent bilateral replacements with unknown devices on (b)(6) 2019.This report belongs to one of the two prosthesis.
 
Additional Manufacturer Narrative
On (b)(6) 2021 additional information received indicated that the implants sides are as follow: left implant ¿ catalog# 3542501 ¿ serial # / lot# : 6645750 right implant ¿ catalog# 3544250 ¿ serial # / lot# : 6487833 manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Suspect device received on (b)(6) 2021.Device evaluation completed on (b)(6) 2021: during the visual evaluation, no apparent damage or visual anomalies were observed on the siltex hpg, 250cc returned device.Mentor concluded that the capsular contracture in the patient´s breast was the result of the body´s individual physiological response to the implantation of a foreign object in soft tissue.Capsular contracture is a known complication associated with these devices and is referenced in our current product insert data sheet.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional information received with the device indicated that the patient underwent bilateral replacements as follow: left- cat#: 3503001bc, sn#: (b)(6), and right replaced with cat#: 3503001bc, sn#: (b)(6).Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11311013
Report Number1645337-2021-01392
Device Sequence Number3131982
Product Code FTR
UDI-Device Identifier00081317001027
UDI-Public00081317001027
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2016
Device Model Number3544250
Device Catalogue Number3544250
Device Lot Number6487833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer02/15/2021
04/01/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date02/22/2021
04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;